I switched to Trileptal for my seizures around a month ago, and I had a lot of side effects initially (severe drowsiness). My dose was decreased to 300mg in the morning and 450mg at night. The only side effect that I continue to have is numb lips, but I only get this after the night dose. Is it normal for the side effect to last this long? Does it ever go away?
Does the numb lips side effect of Trileptal go away?
Question posted by clare1234 on 23 May 2019
Last updated on 23 May 2019
Usually side effects subside within 2 weeks in most cases, at the most 3 weeks.
I checked the potential side effects and numb lips is not listed as one, so, having said that, I suggest you inform your Dr. and have this "side effect" checked out (probably is nothing to worry about), as it could be something else and not Trileptal.
Not trying to scare you at all, just want what is best for you, so again talk to your Dr.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.